Jun 29, 2002
my nine month old son just got a 4th dose,accidently due to confusion on records. is it safe? please respond. i"m very upset.
Response from Dr. Fried
The extra dose of vaccine should not cause any problems for him.
Hep B Core positive, everything else negative
Pregnant with confusing Heb B Results
- Does Itchy Rash Mean I Have Hiv?
- Is Muscle Ache An Acute Symptom Of HIV?
- Is Rectal Bleeding An Acute Symptom Of HIV?
- Chances Of Getting AIDS From Blowjob From A Prostitute
- Hairy Tongue After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Itchy Red Spots After Kissing Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.